# SDR EVCA20190430002

- Difficulty date: April 30, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N496AE
- Make and model: Bell 407
- Aircraft serial: 53328
- Aircraft time: 9,856 hours, 34,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED LH AIRFRAME JUST BELOW BAGGAGE DOOR. REPAIRED DAMAGE USING SPECIFICATIONS AS OUTLINED IN BHT ALL SRM CH 4 PARA 4-4-9 APPLICATION B.
